I have been taking Pred Forte four times a day for 4 weeks. About a week ago I developed a canker on my tongue and now I am gettng one in the top of my mouth. Just wondering if anyone has heard that prolonged use of Pred Forte might cause this situation, and if by simply stopping the Pred Forte the condition will go away.
16 Mar 2011
Pred forte contains prednisolone which is a corticosteroid. Although you are instilling drops into your eye/s there still will be absorption of some of the drug into your blood stream.
Prednisolone can suppress the immune system leaving you more prone to develop an infection.
This could be part of the cause of your canker sores. Treatment is usually not necessary. In most cases, the canker sores go away by themselves.
If you wanted to try something topical oral anesthetics may help or you could try an antibacterial mouth wash. Talk with your doctor or pharmacist for more advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have Psoriatic Arthritis and have been taking Methotrexate since April. I have been suffering with mouth sores like never before. I have been prone ...
4 answers • 19 Nov 2010
Anastrozole - I have developed canker sores since taking this drug, has this happened to anyone else
??? I have been on this drug for 2 months, and this last month I have developed canker sores in my mouth ,when one starts to go away another starts, ...
1 answer • 19 Apr 2011
Does anyone else have issues with mouth sores(canker sores)? Was diagnosed 8 months ago with hypothyroidism, started with levothyroxine as meds... am ...
5 answers • 19 Sep 2011
... getting Canker sores inside my mouth. I have never had so many Canker sores at one time. They have been very painful and have been having trouble ...
3 answers • 17 May 2014
0 answers • 6 Jan 2015